adigya9@... asked this question on 4/21/2000:
does antidepreesant drugs cause side effects as nervesness and depression?
MysticKnight gave this response on 4/22/2000:
Hi there !! Yes , certain drugs do have side effests concerning depression. It depends on what the prescription is and as well on how long the treatment has been going on ... It depends , as a matter of fact, on a lot of things,..:-))
But with a proper treatment , a good follow-up and good counseling, there is rarely side-effects after the treatment... but meanwhile , these may occur : insomnia, nervousness, confusion, high and low emotional states ... it depends on a lot of factors and as well on the person itself Certain drugs should not be prescibed and still are in many cases. Then again , the chemistry of the human body may have a good response in certain cases and very bad ones in others, it really depends on many factors...but mainly things can be overcome without prescription ( except for manic depressive situations in particular)
There are ways as well to overcome these , but then again, it requires other pills that may produce other side effects.
But to give you a prompt answer, yes , there are side effects to many prescriptions... but as I said before , it does depend on a lot of factors that have to be taken into consideration.
Sincerely yours, Mystic Knight